# SDR DALA2021092205688

- Difficulty date: September 19, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON L2 PASSENGER DOOR LOWER SILL UPPER SURFACE AT PAX CABIN, IN REF NRC 0772. CORRECTIVE ACTION: SUMMARY OF NRC 00971. LOWER SILL WAS REPLACED PER B757-200 SRM. (1954373)
